MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; Implantable Load

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; Implantable Load
Model Number 0148
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2009
Type of Reportable Event Malfunction
Event or Problem Description
Boston scientific crm received information that this right ventricular (rv) defibrillation lead exhibited high pace impedance >2000 ohms.Impedance had been rising from approximately 1800 ohms in november to >2000 ohms now.No adverse patient effects have been reported.Additional information indicated that the lead continues to have high pacing impedance measurements.The physician is aware of these measurements and has decided to monitor the patient at this time.
 
Event or Problem Description
Boston scientific crm received information that this right ventricular (rv) defibrillation lead exhibited high pace impedance >2000 ohms.Impedance had been rising from approximately 1800 ohms in november to >2000 ohms nsrli.No adverse patient effects have been reported.
 
Event or Problem Description
Boston scientific crm received information that this right ventricular (rv) defibrillation lead exhibited high pace impedance >2000 ohms.Impedance had been rising from approximately 1800 ohms in november to >2000 ohms now.No adverse patient effects have been reported.
 
Additional Manufacturer Narrative
All available information indicates that the lead remains in service.A boston scientific representative was contacted but was unable to provide any additional information.It was later reported that alerts continued for the high rv pace impedance.The physician was aware of the situation and has decided to monitor the patient at this lime.The physician did not want further notification of these alerts.There is no additional information available.If additional information becomes available this event will be updated.
 
Additional Manufacturer Narrative
All available information indicates that the lead remains in service.A boston scientific representative was contacted but was unable to provide any additional information.Ii was later reported that alerts continued for the high rv pace impedance.The physician was aware of the situation and did not want further notification of these alerts.There is no additional information available.If additional information becomes available this even! will be updated.
 
Additional Manufacturer Narrative
All available information indicates that the lead remains in service.A boston scientific representative was contacted but was unable to provide any additional information.It was later reported that alerts continued for the high rv pace impedance.The physician was aware of the situation and did not want further notification of these alerts.There is no additional information available.If additional information becomes available this event will be updated.This follow-up 001 report was not submitted previously.As per request by the fda on june 16, 2026 follow-up 001 has been resubmitted in an effort to release follow-up 002 from hold status.

Brand Name
ENDOTAK RELIANCE
Common Device Name
Implantable Load
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - Del Caribe
guidant puerto rico b. v.
dorado, pr 00646
PR   00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
55112.; guidant puerto rico b.
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50862154
Report Number2124215-2009-00575
Device Sequence Number10725706
Product Code LWS
UDI-Device Identifier00802526085918
UDI-Public(01)00802526085918(17)040803
Combination Product (Y/N)Y
Initial Reporter CountryNO
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2010
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/03/2004
Device Model Number0148
Device Catalogue Number0148
Device Lot Number0148
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Other
Initial Date Received by Manufacturer 01/11/2009
Supplement Date Received by Manufacturer03/23/2010
01/11/2009
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/23/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale